MAUDE Adverse Event Report: TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH

TEPHA, INC. - 3005670760 GALAFLEX 3DR; ABSORBABLE MESH
Model Number 100043-05
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Physical Asymmetry (4573)
Date of Event 05/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the galaflex 3dr was used for a breast lift procedure and it is reported that the repair did not hold.Based on the information provided, no conclusions can be made.To date, this is the only reported complaint for this manufacturing lot.Note, the date of event is considered to be a best estimate as (b)(6) 2022 based on the information provided.Not returned - remains implanted.
 
Event or Problem Description
As reported, the patient underwent bilat breast implant exchange and breast lift on (b)(6) 2022.As reported, the patient presented shortly after the procedure with both breast dropping significantly and not lifted as expected.As reported, the surgeon would like to repair the patient's breasts, but he cannot at this time since the galaflex has not fully resorbed.

Brand Name
GALAFLEX 3DR
Common Device Name
ABSORBABLE MESH
Manufacturer (Section D)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer (Section G)
TEPHA, INC. - 3005670760
99 hayden ave suite 360
lexington MA 02421
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15729608
Report Number1213643-2022-00703
Device Sequence Number16876693
Product Code OOD
UDI-Device Identifier00810054980049
UDI-Public(01)00810054980049
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162922
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/07/2025
Device Model Number100043-05
Device Catalogue NumberFR3D05
Device Lot Number210345
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2022
Initial Report FDA Received Date11/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale